# SDR DL72S953658

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Loose
- Location: Nr 2 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 SPOILER ACTUATOR SUPPORT FITTING LOWER TWO ATTACH BOLTS, AT REAR SPAR ARE VERY LOOSE IN MOUNT LUGS.  REPAIRED PER MM 57-42-00 PG 804 STEP D.
